Vol. 53, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On Loewy length of rings

Victor P. Camillo and Kent Ralph Fuller

Vol. 53 (1974), No. 2, 347–354
Abstract

Associated with each ring R over which every nonzero right module has a minimal submodule is an ordinal number called its right (lower) Loewy length. The concern here is with the various possible left and right Loewy lengths of such rings with zero radical and with the possible right-left symmetry of this minimal submodule condition. In particular, if R has finite right Loewy length n then R has left Loewy length 2n 1.

Mathematical Subject Classification
Primary: 16A46
Milestones
Received: 28 June 1973
Published: 1 August 1974
Authors
Victor P. Camillo
Kent Ralph Fuller